# SDR AALA202403156763

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 19,467 hours, 8,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXCESSIVE FORCE REQUIRED TO TURN 1L ENTRY DOOR HANDLE, DIFFICULT TO OPEN AND CLOSE. ADJUSTED ROLLER CATCH ON AIRFRAME SIDE OF AIRCRAFT, FUNCTIONAL CHECK GOOD. PER AMM 52-11-00.
